Global Journal of Mathematical Sciences

:Theory and Practical (GJMS)

Volume 4, Number 3 (2012)  

 

CONTENTS

 

Mildly (1, 2)-πgα-Normal Spaces
pp. 195-202
Authors: K. Mohana and I. Arockiarani

Double Acceptance Sampling Based on Truncated Life Tests in Marshall – Olkin Extended Lomax Distribution
pp. 203-210
Authors: A.R. Sudamani Ramaswamy and Priyah Anburajan

Oscillation, Nonoscillation and Growth of Solutions of Generalized Second Order Nonlinear α-difference Equation
pp. 211-225
Authors: M. Maria Susai Manuel, G. Britto Antony Xavier, D.S. Dilip, and G. Dominic Babu

 

The Concept of Measure of M-Divergence
pp. 227-230
Authors: Nidhi Sharma, P. Jha and C.L. Dewangan

 

MHD Oscillatory Flow in a Porous Plate
pp. 231-239
Authors: Monika Kalra and H.R. Gupta

 

The Circle is a Binary Polygon
pp. 241-244
Author: Giuseppe Stagno

 

Modular Identities and Explicit Values of a New Continued Fraction of Ramanujan
pp. 245-248
Author: Nipen Saikia

Generalization of Quasi-Differentiable Maps
pp. 249-255
Author: Sushil Kumar

The Hermitian Positive Definite Solutions of the Matrix Equation Xs+A*x-n A=P
pp. 257-261
Author: Yutian Wang

Selection Procedures for SKSP-2 Skip-Lot Plans through Relative Slopes
pp. 263-270
Authors: K.K. Suresh and K. Barathan

Semigroups in which every Proper Quasi-Ideal is a Group
pp. 271-277
Author: Qing shun Zhu

Dynamics of Linear Bidirectional Synchronization of Shimizu-Morioka chaotic system
pp. 279-290
Authors: N. Islam, M. Islam and B. Islam

EOQ Model for Weibull Deteriorating Items with Imperfect Quality and Time Varying Holding Cost under Permissable Delay in Payments
pp. 291-301
Authors: Shital S. Patel and R.D. Patel

Existence Theory of Second Order Random Differential Equations
pp. 303-311
Author: D.S. Palimkar

“Double Inequalities for the Fox’s H-function”
pp. 313-318
Authors: A.K. Ronghe, Kulwant Kaur and Arati Baurase

On von Neumann’s Inequality for Complex Trigonometric Polynomials of Several Variables
pp. 319-324
Author: Joachim Moussounda Mouanda

On Generalised
ø-Recurrent N (k)-Contact Metric Manifolds
pp. 325-335
Authors: Venkatesha and S. Shashikala

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact